Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 33-49.

Nonlinear eigenvalue problems with semipositone structure

Alfonso Castro, C. Maya, & R. Shivaji

In this paper we summarize the developments of semipositone problems to date, including very recent results on semipositone systems. We also discuss applications and open problems.

Published Ocotber 24, 2000.
Math Subject Classifications: 35J45, 35J55, 35J60, 34B18.
Key Words: elliptic systems, semipositone problems, positive solutions.

Show me the PDF file (159K), TEX file, and other files for this article.

Alfonso Castro
Department of Mathematics, University of Texas
San Antonio, TX 78249, USA
Maya Chhetri
Department of Mathematical Sciences
University of North Carolina at Greensboro,
NC 27402 USA
R. Shivaji
Department of Mathematics and Statistics
Mississippi State University
Mississippi State, MS 39762, USA

Return to the EJDE web page